Folgen
Michael Goldman
Michael Goldman
CMAP, Polytechnique
Bestätigte E-Mail-Adresse bei cnrs.fr - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Existence and stability for a non-local isoperimetric model of charged liquid drops
M Goldman, M Novaga, B Ruffini
Archive for Rational Mechanics and Analysis 217, 1-36, 2015
312015
Volume-constrained minimizers for the prescribed curvature problem in periodic media
M Goldman, M Novaga
Calculus of Variations and Partial Differential Equations 44, 297-318, 2012
272012
New bounds for the inhomogenous Burgers and the Kuramoto-Sivashinsky equations
M Goldman, M Josien, F Otto
Communications in Partial Differential Equations 40 (12), 2237-2265, 2015
242015
Study of island formation in epitaxially strained films on unbounded domains
P Bella, M Goldman, B Zwicknagl
Archive for Rational Mechanics and Analysis 218, 163-217, 2015
232015
On the optimality of stripes in a variational model with non-local interactions
M Goldman, E Runa
Calculus of Variations and Partial Differential Equations 58 (3), 103, 2019
202019
Scaling law and reduced models for epitaxially strained crystalline films
M Goldman, B Zwicknagl
SIAM Journal on Mathematical Analysis 46 (1), 1-24, 2014
202014
Phase segregation for binary mixtures of Bose--Einstein condensates
M Goldman, B Merlet
SIAM Journal on Mathematical Analysis 49 (3), 1947-1981, 2017
182017
Nucleation barriers at corners for a cubic-to-tetragonal phase transformation
P Bella, M Goldman
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (4 …, 2015
162015
A variational proof of partial regularity for optimal transportation maps
M Goldman, F Otto
arXiv preprint arXiv:1704.05339, 2017
152017
Fine properties of the subdifferential for a class of one-homogeneous functionals
A Chambolle, M Goldman, M Novaga
Advances in Calculus of Variations 8 (1), 31-42, 2015
152015
The Γ-limit for singularly perturbed functionals of Perona–Malik type in arbitrary dimension
G Bellettini, A Chambolle, M Goldman
Mathematical Models and Methods in Applied Sciences 24 (06), 1091-1113, 2014
152014
Sharp interface limit for two components Bose− Einstein condensates
M Goldman, J Royo-Letelier
ESAIM: Control, Optimisation and Calculus of Variations 21 (3), 603-624, 2015
142015
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
M Goldman, M Novaga, B Ruffini
Analysis & PDE 11 (5), 1113-1142, 2018
132018
A large-scale regularity theory for the Monge-Ampere equation with rough data and application to the optimal matching problem
M Goldman, M Huesmann, F Otto
arXiv preprint arXiv:1808.09250, 2018
122018
A Ginzburg–Landau model with topologically induced free discontinuities
M Goldman, B Merlet, V Millot
Annales de l'Institut Fourier 70 (6), 2583-2675, 2020
112020
A variational proof of partial regularity for optimal transportation maps
M Goldman, F Otto
Annales scientifiques de l'Ecole Normale Supérieure 53 (5), 1209-1233, 2020
102020
Quantitative estimates for bending energies and applications to non-local variational problems
M Goldman, M Novaga, M Röger
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (1 …, 2020
82020
Quantitative linearization results for the Monge-Ampère equation
M Goldman, M Huesmann, F Otto
arXiv preprint arXiv:1905.09678, 2019
82019
Plane-like minimizers and differentiability of the stable norm
A Chambolle, M Goldman, M Novaga
The Journal of Geometric Analysis 24, 1447-1489, 2014
82014
Approximation and relaxation of perimeter in the Wiener space
M Goldman, M Novaga
Annales de l'IHP Analyse non linéaire 29 (4), 525-544, 2012
82012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20